# SDR UALA2010071202463

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 60,809 hours, 12,030 cycles
- Engine: Pwa PW4077
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG WIRES CHAFED ON J1 CONNECTOR ON FMU.  AREA MARKED WITH TAPE.  REPAIRED WIRES IAW GNMM. SECURED AND REPOSITIONED WIRE BUNDLE.
